# SDR BSYA2010033

- Difficulty date: July 8, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N104AN
- Make and model: Cessna 208B
- Aircraft serial: C208B0918
- Aircraft time: 9,311 hours, 8,641 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 24RB
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT SMELLED SMOKE IN COCKPIT SHORTLY AFTER TAKEOFF, THEN RETURNED TO OMA.  MAINTENANCE FOUND PILOTS MAP LIGHT BULB PLASTIC AROUND BULB MELTING.  REMOVED AND REPLACED BULB.
